MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Concussion (2192)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Received report indicating while the end-user was on a vehicle platform lift, they inadvertently drove the wheelchair to the edge of the platform where the metal safety barrier reportedly gave way allowing the wheelchair and end-user to fall approx.3' to the ground.This event resulted in injuries requiring medical intervention to address.
 
Additional Manufacturer Narrative
Report claims while the end-user was on a vehicle platform lift, they inadvertently drove the wheelchair to the edge of the platform where the metal safety barrier reportedly gave way allowing the wheelchair and end-user to fall approx.3' to the ground.This event reportedly occurred in the hospital parking lot, and the end-user was brought in for examination where they were diagnosed as having sustained a concussion.Inspection of the device noted some physical damages to components having occurred that are being attributed to the impact during the event.No claims or allegations were made of the device having malfunctioned in any way to have contributed to this event, with the dealer and end-user laying causation of the lift outer barrier having failed to stop the device from going off the edge.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key20843254
Report Number1221084-2024-00022
Device Sequence Number8100086
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose